# SDR CA140915010

- Difficulty date: September 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 7,847 hours
- Engine: Pwa PT6A114A
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 261701522
- Condition: Cracked
- Location: Pax Door
- Part time: 7,583 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DOOR HINGE FOUND CRACKED WHILE ACCOMPLISHING A PHASE 4 INSPECTION.
